It is currently Sep 21, 2017 8:24 am


Safe increase?

Safe increase?

Postby Wanderlust » Aug 20, 2014 10:38 pm

Hello all, haven't been here for a long time.

Quick question... I asked my psych doc to increase my Zoloft from 100mg to 125mg. She said ok without a problem, and actually thought that such a "Small" increase won't do anything. This was done without any gradual increase, on her or my part. I just started taking the 125. Did I just damage my brain?
The world is so insane that artificial sanity is necessary
User avatar
Wanderlust
 
Posts: 178
Joined: Dec 22, 2013 4:40 pm

Re: Safe increase?

Postby Inel » Aug 20, 2014 11:19 pm

i don't imagine you likely damaged your brain immediately from that increase, but you know your brains best.

i've been trying to get my groove on with a safe increase of sorts going on over here, in my brains, lately.
your topic heading struck me and proves to be a helpful question i carry forth.

i don't know anything about zoloft other than it turned me into a cartoon character once real bad back in the olden days when it was the newest flavor. it did make my boss at the time pay out of pocket for some support, so that was cool.

i wish you well in your recalibration and hope you get the support you need.
<p>"Hard times require furious dancing."  Alice Walker</p>
User avatar
Inel
 
Posts: 5260
Joined: Aug 26, 2006 9:14 am

Re: Safe increase?

Postby Wanderlust » Aug 24, 2014 9:11 pm

Inel wrote:i don't imagine you likely damaged your brain immediately from that increase, but you know your brains best.

i've been trying to get my groove on with a safe increase of sorts going on over here, in my brains, lately.
your topic heading struck me and proves to be a helpful question i carry forth.

i don't know anything about zoloft other than it turned me into a cartoon character once real bad back in the olden days when it was the newest flavor. it did make my boss at the time pay out of pocket for some support, so that was cool.

i wish you well in your recalibration and hope you get the support you need.


Inel! Thank you! I'm glad this was in some way helpful, though I may never know how exactly.

You don't have to answer if you don't know, but I just took 150mg by accident (it should be 125), panicking... It was a pure mistake... Will I need to taper for a few weeks, or should I just go back to 125 as if nothing happened? Ekk
The world is so insane that artificial sanity is necessary
User avatar
Wanderlust
 
Posts: 178
Joined: Dec 22, 2013 4:40 pm


Return to Reducing and Going Off Medications Safely

Who is online

Users browsing this forum: No registered users and 1 guest